# SDR HALA2016060900231

- Difficulty date: June 8, 2016
- Submitted: June 9, 2016
- Operation: Air carrier
- Aircraft: N385HA
- Make and model: Airbus A330-243
- Aircraft serial: 1295
- Aircraft time: 18,872 hours, 2,938 cycles
- System (JASC): 7532 · Compressor Bleed Valve
- Part: Bleed Valve
- Part number: 33361190002
- Part serial: 02361
- Condition: Malfunctioned
- Location: Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIR ENGINE 1 BLEED FAULT ECAM ON CLIMB OUT.  PERFORMED ENGINE RUN ON 1 AND UNABLE TO DUPLICATE FAULT.  PERFORMED FUNCTION CK OK OVER PRESSURE VALVE WITH BLEED TEST SET IAW 36-11, OPS CKS GOOD.  DUE TO ODI, RAR ENG 1 PRV IAW AMM 36-11-52.  OK FOR SERVICE.
